EconPapers    
Economics at your fingertips  
 

Nonlinearity as an explanation of the forward exchange rate anomaly

Derek Bond (), Michael Harrison, Niall Hession () and Edward O'Brien

Applied Economics Letters, 2010, vol. 17, issue 13, 1237-1239

Abstract: This article shows that nonlinearity can provide an explanation for the forward exchange rate anomaly (Fama, 1984). Using sterling-Canadian dollar data and modelling nonlinearity of unspecified form by means of a random field, we find strong evidence of time-wise nonlinearity and, significantly, obtain parameter estimates that conform with theory to a high degree of precision.

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Nonlinearity as an explanation of the forward exchange rate anomaly (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:17:y:2010:i:13:p:1237-1239

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/00036840902950564

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2021-01-12
Handle: RePEc:taf:apeclt:v:17:y:2010:i:13:p:1237-1239